Alert archive / Indiana / Flash Flood Warnings in 2010

Flash Flood Warning 2, NWS Chicago, IL

May 13, 2010Porter County, Indiana

NWS Chicago, IL issued this flash flood warning at May 13, 2010, 3:44 AM CDT for Porter County, Indiana. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 13, 2010, 3:44 AM CDT (08:44 UTC)
Expired
May 13, 2010, 8:31 AM CDT
In force
5 hr
Issued by
NWS Chicago, IL
Area
Storm-based polygon
Flood severity
None

County Porter County, IN

The radar

The Chicago radar (KLOT), 85 km from the middle of the area, began a volume at 08:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 8.7 hours before the alert went out and 285 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2010-05-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2010-05-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 452 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
490 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
452 m²/s²
0-3 km storm-relative helicity
677 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Chicago, IL wrote its last area forecast discussion before this flash flood warning went out at May 13, 3:26 AM CDT, 18 minutes earlier.

Area forecast discussion, May 13, 3:26 AM CDT, 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
326 AM CDT THU MAY 13 2010

.DISCUSSION...

250 AM...PRIMARY FORECAST CONCERNS ARE HEAVY RAIN/FLOODING AND
SEVERE WEATHER THRU THIS AFTERNOON.

MODELS HAVE CONTINUED TO TREND FURTHER WEST WITH THE TRACK OF THE
SFC LOW...LIFTING ACROSS EASTERN IOWA THIS MORNING THEN EAST OVER
CENTRAL LAKE MICHIGAN THIS AFTERNOON. THIS TRACK HAS ALLOWED THE
HEAVIEST RAIN TO SET UP FROM NORTHERN MISSOURI NORTHEAST ACROSS
NORTHWEST ILLINOIS. WHILE THE ENTIRE AREA WILL SLOWLY SHIFT OFF TO
THE NORTHEAST...COULD BE SEVERAL HRS OF MODERATE/HEAVY RAIN OVER
THE SAME AREAS AND WILL NEED TO CONTINUE TO MONITOR POTENTIAL FOR
FLASH FLOODING. RATES OF 2 TO 3 INCHES PER HR ARE POSSIBLE IN THE
HEAVIEST RAIN.

LONG LINE OF CONVECTION STRETCHING TO THE SOUTHWEST WILL SLOWLY
MOVE EAST THIS MORNING...THUS THERE COULD BE SEVERAL HRS OF RAIN
ACROSS THE NORTHWEST CWA. ISOLATED 4 TO 5 INCH STORMTOTAL RAIN
AMOUNTS CERTAINLY POSSIBLE BY THE TIME THE RAIN ENDS. THIS LINE OF
CONVECTION EXPECTED TO CONTINUE ACROSS THE REST OF THE CWA DURING
THE MID/LATE MORNING AND ACROSS NORTHWEST INDIANA EARLY THIS
AFTERNOON. THREAT OF SEVERE WEATHER WILL HINGE ON HOW UNSTABLE THE
ATMOSPHERE BECOMES AHEAD OF THE FRONT. WITH THE EXPECTED TRACK OF
THE LOW...WINDS SHOULD TURN SOUTHERLY AHEAD OF THE FRONT WHICH
WILL ADVECT IN A MOIST AIRMASS WITH DEWPOINTS CLIMBING INTO THE
LOWER TO MID 60S. THIS COMBINED WITH SOME DIURNAL HEATING SHOULD
BE SUFFICIENT FOR SOME SVR STORMS ALONG A SQUALL LINE...THOUGH
OVERALL CONFIDENCE WITH THIS EVOLUTION ISN/T TOO HIGH. PRIMARY
THREAT WILL BE DAMAGING WINDS. HIGH FREEZING LEVELS SHOULD LIMIT
HAIL SIZE...THOUGH SOME LARGE HAIL IS POSSIBLE.

WHILE THE SOUTHEASTERN PART OF THE CWA WILL LIKELY SEE LOWER
RAINFALL TOTALS THEN PREVIOUSLY EXPECTED...WILL HANG ON TO THE
FLOOD WATCH FOR THE ENTIRE AREA...BUT TRIM END TIME FROM 06Z TO
00Z. SOME LINGERING SHOWERS ARE POSSIBLE THIS EVENING ACROSS THE
EASTERN CWA THEN CLEARING OVERNIGHT. DRY AND SEASONABLE FOR FRIDAY
AND SATURDAY...WITH A LAKE BREEZE COOLING THE LAKESHORE SATURDAY
AFTERNOON. MODELS ADVERTISING YET ANOTHER STORM SYSTEM TO AFFECT
THE SOUTHERN LAKES/OHIO VALLEY SUNDAY INTO MONDAY. INITIAL WAVES
OF PRECIP LOOK LIGHT...TOUGH TO TIME AND PERHAPS SOUTH OF THE
AREA BUT BY MONDAY...PRECIP APPEARS FAR ENOUGH NORTH FOR LOW
CHANCE MENTION. CMS

&&

.AVIATION...

//ORD AND MDW CONCERNS...UPDATED 08Z...

PRIMARY CONCERN THROUGH MID MORNING HRS WILL BE PERIODIC TSTMS.
CURRENT RADAR TRENDS SHOW CONCENTRATED CLUSTER OF STORMS NOW
LIFTING NEWD ACROSS NRN IL...THUS HAVE UPDATED TO MOVE UP TIMING
OF ONSET OF PRVAILING THUNDER IN TAFS.

AS A CONSEQUENCE OF THIS CONVECTION...CIGS AND VIS WILL BE HIGHLY
VARIABLE AT TIMES...AND GETTING TIMING ON THESE CHANGES WILL
CONTINUE TO BE SOMEWHAT PROBLEMATIC.

SOME CONCERN REGARDING POTENTIAL LLWS DUE TO APCHG WARM FRONT
STILL EXISTS...MAINLY AFTER 12Z.

//DISCUSSION...UPDATED 06Z...

HAVE BASED TIMING OF MORE CONCENTRATED TSTM ACTIVITY ON SATELLITE
TRENDS SHOWING EVOLUTION OF THUNDERSTORMS INTO DISCRETE CLUSTERS.
ONE AREA OF STORMS IS IN THE PROCESS OF EXITING NERN IL AS OF TAF
ISSUANCE TIME. CLOUD TOPS ASSD WITH THESE STORMS HAVE BEEN WARMING
SIGNIFICANTLY SINCE 04Z...SUGGESTING THIS AREA IS IN A STATE OF
DECAY. ON THE CONTRARY...THE NEXT CLUSTER UPSTREAM HAS BEEN
INCREASING IN INTENSITY AS IT CROSSES THE MS RIVER SOUTH OF THE
QUAD CITIES. WITH LLVL FLOW OF WARMER MOISTURE RICH AIR FEEDING
INTO THE AREA FROM THE SSW...EXPECT THIS CLUSTER TO CONTINUE
MOVING NEWD ACROSS NRN IL NXT SVRL HRS. TIMING WOULD PLACE IT
INTO AREA AROUND SQI-VYS BY 07Z...AND REACHING CHICAGO TERMINALS BY
09Z. THUS HAVE GONE WITH PREVAILING THUNDER FOR A PERIOD DURING
THE PRE DAWN HRS. IN THE WAKE OF THIS CLUSTER...ELEVATED STORMS
WILL LIKELY CONTINUE TO DEVELOP THROUGH AT LEAST MID MORNING
BEFORE MORE CONCENTRATED DEVELOPMENT LIFTS N OF TERMINAL AREA.
ALONG AND S OF A BRL-JOT-GYY LINE COVERAGE OF TS WILL BE MUCH MORE
SCT AND RANDOM. EXPECT A LULL IN TSTMS LATE MORNING-ERLY AFTERNOON
AS WARM FRONT LIFTS ACROSS AREA AND ELEVATED STORMS ENTER DIURNAL
DOWN TIME. WENT WITH WARM FROPA FROM S-N ACROSS AREA BETWEEN 15
AND 18Z.  NEXT CHALLENGE THEN TURNS TO POTENTIAL FOR NEW TSTM
DEVELOPMENT IN WARM UNSTABLE AIR AHEAD OF EWD ADVANCING COLD
FRONT. TIMING OF THIS COLD FROPA SUGGESTS MORE VIGOROUS AND
WIDESPREAD DEVELOPMENT WILL BE OVER EXTREME NERN AND E CNTRL IL
AFTER 20Z...WITH POTENTIALLY SVR STORMS EWD ACROSS NWRN INDIANA
DURG THE LATE AFTERNOON HRS.

ACARS SOUNDING SHOW TOP OF COOL ELY FLOW AOA 4 THSD FT...WELL ABV
LLWS CRITERIA. HOWEVER...AS WARM FRONT APCHS DURG THE EARLY
MORNING HRS...THIS TRANSITION ZONE BETWEEN ESELY FLOW NEAR THE
SFC...AND SWLY FLOW ALOFT WILL BE LOWERING BLO 2 THSD FT AFTER
12Z. WITH 40+ KT LOW LEVEL JET OVERRUNNING RETREATING COOL NR SFC
LAYER...LLWS COULD BECOME A PROBLEM.

//ORD AND MDW CONFIDENCE...UPDATED 08Z...

*HIGH CONFIDENCE IN TS ACROSS AREA N OF A BRL-GYY LINE THROUGH THE
 OVERNIGHT HRS.
*HIGH CONFIDENCE THAT CIGS WILL REMAIN PREVAILING IFR MOST AREAS
 THROUGH MID MORNING.
*LOW CONFIDENCE THAT LLWS WILL DEVELOP AFTER 12Z.

//OUTLOOK FOR ORD AND MDW FOR 12Z FRIDAY THROUGH 12Z TUESDAY...
...UPDATED 06Z...

FRIDAY...VFR.
SATURDAY...LAKE BREEZE DEVELOPS...OTRW VFR.
SUNDAY...VFR.
MONDAY...CHANCE TSRA WITH ACCOMPANYING MVFR AND LOCAL IFR.
TUESDAY...POSSIBLE MVFR AND IFR CEILINGS.

MERZLOCK

&&

.MARINE...
235 PM CDT

LOW PRESSURE OVER KANSAS WILL SLOWLY MOVE EAST WHILE A TROUGH OF
LOW PRESSURE EXTENDS NORTHEAST TO THE MIDDLE MISSISSIPPI VALLEY.
A NEW LOW WILL DEVELOP OVER EASTERN IOWA THURSDAY MORNING. THIS
LOW WILL TRACK NORTHEAST...ACROSS CENTRAL LAKE MICHIGAN THURSDAY
EVENING AND PROCEED TO THE EASTERN GREAT LAKES BY FRIDAY MORNING.
AN ASSOCIATED COLD FRONT WILL SWEEP ACROSS THE LAKE THURSDAY NIGHT
ALLOWING WINDS TO SHIFT FROM AN EASTERLY FETCH TO A MORE WESTERLY
FETCH.

KREIN

&&

.LOT WATCHES/WARNINGS/ADVISORIES...
IL...FLOOD WATCH...ILZ003-ILZ004-ILZ005-ILZ006-ILZ008-ILZ010-ILZ011-
     ILZ012-ILZ013-ILZ014-ILZ019-ILZ020-ILZ021-ILZ022-ILZ023-
     ILZ032-ILZ033-ILZ039 UNTIL 7 PM THURSDAY.

IN...FLOOD WATCH...INZ001-INZ002-INZ010-INZ011-INZ019 UNTIL 7 PM
     THURSDAY.

LM...SMALL CRAFT ADVISORY...NEARSHORE WINTHROP HARBOR TO GARY IN UNTIL 2 PM
     THURSDAY.

&&
Hazardous weather outlook, May 12, 9:00 PM CDT, 6 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
900 PM CDT WED MAY 12 2010

ILZ003>006-008-010>014-019>023-032-033-039-INZ001-002-010-011-019-
140200-
WINNEBAGO-BOONE-MCHENRY-LAKE ILLINOIS-OGLE-LEE-DE KALB-KANE-
DUPAGE-COOK-LA SALLE-KENDALL-GRUNDY-WILL-KANKAKEE-LIVINGSTON-
IROQUOIS-FORD-LAKE INDIANA-PORTER-NEWTON-JASPER-BENTON-
900 PM CDT WED MAY 12 2010 /1000 PM EDT WED MAY 12 2010/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL ILLINOIS...
NORTHEAST ILLINOIS AND NORTHWEST INDIANA.

.DAY ONE...TONIGHT.

  WEATHER HAZARDS EXPECTED:

 HEAVY RAIN WITH UP TO 2 TO 3 INCHES OR RAINFALL IN 6 HOURS.
 LOCAL FLOODING IS POSSIBLE.

 AREAS AFFECTED AND TIMING:

 SHOWERS AND THUNDERSTORMS WILL SPREAD ACROSS NORTH CENTRAL
 ILLINOIS... NORTHEAST ILLINOIS AND NORTHWEST INDIANA DURING
 THE REST OF TONIGHT AND THURSDAY MORNING.

  DISCUSSION:

 A WARM FRONT WILL MOVE INTO AND THROUGH NORTHERN ILLINOIS AND
 NORTHWEST INDIANA BY THURSDAY MORNING.

 SOME STREAMS MAY EXPERIENCE RISES TO NEAR BANK FULL TONIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THUNDERSTORMS ARE LIKELY THURSDAY. SOME OF THE THUNDERSTORMS
COULD PRODUCE DAMAGING WINDS AND LARGE HAIL.

THERE IS A CHANCE OF THUNDERSTORMS MONDAY THROUGH TUESDAY.

RIVERS MAY REACH BANK FULL AND APPROACH FLOOD STAGE THIS WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD BE ALERT FOR POSSIBLE FLOODING OVERNIGHT. REPORT
FLOODING IF IT OCCURS.

&&

COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO
WEBPAGE: WEATHER.GOV/CHICAGO

LMZ740>745-140200-
WINTHROP HARBOR TO WILMETTE HARBOR-
WILMETTE HARBOR TO NORTHERLY ISLAND-
NORTHERLY ISLAND TO CALUMET HARBOR-CALUMET HARBOR TO GARY-
GARY TO BURNS HARBOR-BURNS HARBOR TO MICHIGAN CITY-
900 PM CDT WED MAY 12 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ILLINOIS NEARSHORE
WATERS OF LAKE MICHIGAN AND THE INDIANA NEARSHORE WATERS OF LAKE
MICHIGAN.

.DAY ONE...TONIGHT.

STRONG WINDS AND HIGH WAVES WILL LEAD TO HAZARDOUS CONDITIONS FOR
SMALL CRAFT FOR THE ILLINOIS NEARSHORE TONIGHT. THUNDERSTORMS ARE
LIKELY OVERNIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

STRONG WINDS AND HIGH WAVES WILL LEAD TO HAZARDOUS CONDITIONS FOR
SMALL CRAFT FOR THE ILLINOIS NEARSHORE THURSDAY.

THUNDERSTORMS ARE LIKELY THURSDAY. A CHANCE OF THUNDERSTORMS
MONDAY THROUGH TUESDAY.

&&

COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO
WEBPAGE: WEATHER.GOV/CHICAGO

LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868-
870-872-874-876-878-140200-
LAKE MICHIGAN FROM MICHIGAN CITY IN TO ST. JOSEPH MI 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM SEUL CHOIX POINT TO ROCK ISLAND PASSAGE 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN SOUTH OF A LINE FROM SEUL CHOIX POINT TO THE
MACKINAC BRIDGE AND NORTH OF A LINE FROM CHARLEVOIX MI TO SOUTH
FOX ISLAND 5 NM OFFSHORE-
LAKE MICHIGAN FROM CHARLEVOIX TO POINT BETSIE MI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM POINT BETSIE TO MANISTEE MI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY TO TWO RIVERS WI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM TOW RIVERS TO SHEBOYGAN WI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM SHEBOYGAN TO PORT WASHINGTON WI 5 NM OFFSHORE
TO MID LAKE-
LAKE MICHIGAN FROM PORT WASHINGTON TO NORTH POINT LIGHT WI 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM NORTH POINT LIGHT TO WIND POINT WI 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM WIND POINT WI TO WINTHROP HARBOR IL 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM WINTHROP HARBOR TO WILMETTE HARBOR IL 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM WILMETTE HARBOR IL TO MICHIGAN CITY IN 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM PENTWATER TO MANISTEE MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM WHITEHALL TO PENTWATER MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM GRAND HAVEN TO WHITEHALL MI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM HOLLAND TO GRAND HAVEN MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM SOUTH HAVEN TO HOLLAND MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM ST. JOSEPH TO SOUTH HAVEN MI 5 NM OFFSHORE TO
MID LAKE-
900 PM CDT WED MAY 12 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE OPEN WATERS OF LAKE
MICHIGAN.

.DAY ONE...TONIGHT.

THUNDERSTORMS ARE LIKELY TONIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THUNDERSTORMS ARE LIKELY THURSDAY. A CHANCE OF THUNDERSTORMS
MONDAY THROUGH TUESDAY.

&&

COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO
WEBPAGE: WEATHER.GOV/CHICAGO

In the hours before

Local storm report, May 12, 11:05 PM CDT, 4 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
1105 PM CDT WED MAY 12 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1058 PM     HAIL             FRANKLIN GROVE          41.84N 89.30W
05/12/2010  E1.00 INCH       LEE                IL   BROADCAST MEDIA

&&
Local storm report, May 13, 12:49 AM CDT, 2 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
1249 AM CDT THU MAY 13 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1245 AM     HAIL             MANHATTAN               41.43N 87.99W
05/13/2010  E0.75 INCH       WILL               IL   PUBLIC

&&
Local storm report, May 13, 3:28 AM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
328 AM CDT THU MAY 13 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 AM     FLOOD            DIXON                   41.85N 89.48W
05/13/2010                   LEE                IL   TRAINED SPOTTER

            SIX TO EIGHT INCHES OF WATER AT THE INTERSECTION OF
            ILLINOIS ROUTE 2 AND WILLETT AVENUE.

0320 AM     FLASH FLOOD      DIXON                   41.85N 89.48W
05/13/2010                   LEE                IL   TRAINED SPOTTER

            RIVER ROAD CLOSED ONE HALF MILE EAST OF GALENA AVENUE
            WITH A CAR STRANDED IN FLOOD WATER UP TO THE BUMPERS.

&&

The office that day

Everything else NWS Chicago, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 12, 9:51 PM CDTRiver Flood WatchLOTKane, McHenry13 hr
May 12, 10:19 PM CDTRiver Flood AdvisoryLOTKane, Kendall12 hr
May 12, 10:19 PM CDTRiver Flood AdvisoryLOTLaSalle31 hr
May 12, 10:19 PM CDTRiver Flood AdvisoryLOTWill54 hr
May 12, 10:19 PM CDTRiver Flood AdvisoryLOTOgle12 hr
May 12, 10:19 PM CDTRiver Flood AdvisoryLOTCook11 hr
May 12, 11:21 PM CDTSevere Thunderstorm WarningLOTGrundy, Kankakee, Livingston24 min
May 13, 2:24 AM CDTFlash Flood WarningLOTBoone, DeKalb, Kane, LaSalle, Lee, McHenry and 2 more6 hr
May 13, 4:33 AM CDTAreal Flood AdvisoryLOTCook, DeKalb, DuPage, Grundy, Kane, Kendall and 4 more5 hr
May 13, 6:07 AM CDTFlash Flood WarningLOTCook, DuPage, Kane, Lake, McHenry6 hr
May 13, 6:09 AM CDTRiver Flood AdvisoryLOTCook5 hr
May 13, 6:13 AM CDTRiver Flood WarningLOTLake6 days
May 13, 6:25 AM CDTRiver Flood AdvisoryLOTBoone4 hr
May 13, 6:25 AM CDTRiver Flood AdvisoryLOTDeKalb4 hr
May 13, 7:42 AM CDTSevere Thunderstorm WarningLOTGrundy, LaSalle, Livingston48 min
May 13, 8:19 AM CDTAreal Flood WarningLOTBoone, DeKalb, Kane, Kendall, LaSalle, Lee and 3 more8 hr
May 13, 9:55 AM CDTRiver Flood WarningLOTBoone12 hr
May 13, 9:55 AM CDTRiver Flood WarningLOTWinnebago4 days
May 13, 9:55 AM CDTRiver Flood WarningLOTWinnebago12 hr
May 13, 9:55 AM CDTRiver Flood WarningLOTOgle12 hr
May 13, 9:55 AM CDTRiver Flood WarningLOTDeKalb19 hr
May 13, 10:05 AM CDTRiver Flood AdvisoryLOTWinnebago13 hr
May 13, 10:31 AM CDTRiver Flood WarningLOTKane, McHenry4 days
May 13, 10:31 AM CDTRiver Flood WarningLOTKane, Kendall4 days
May 13, 10:31 AM CDTRiver Flood WarningLOTLaSalle58 hr
May 13, 10:31 AM CDTRiver Flood WarningLOTLake5 days
May 13, 10:31 AM CDTRiver Flood WarningLOTLake11 hr
May 13, 10:31 AM CDTRiver Flood WarningLOTCook4 days
May 13, 10:31 AM CDTRiver Flood WarningLOTCook58 hr
May 13, 11:12 AM CDTRiver Flood WarningLOTBureau, LaSalle5 days
May 13, 12:00 PM CDTAreal Flood WarningLOTCook, Lake4 hr
May 13, 4:01 PM CDTAreal Flood WarningLOTBoone, Cook, DeKalb, Kane, Lake, Lee and 3 more18 hr
May 12, 10:06 PM CDTRiver Flood WarningLOTLake11 hr
May 13, 10:59 AM CDTRiver Flood WarningLOTLake, Newton4 days

Nearby

Flash Flood Warnings in Indiana, 2010Every flash flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.